# SDR MASA2010022500162

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 18,656 hours, 17,994 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH EMERGENCY DECLARED, FLAP FAILURE CAUTION MESSAGE DISPLAYED ON EICAS WHEN CREW SELECTED 8 DEGREES FROM 0 DEGREES.  MX RE-RIGGED BOTH BPSU'S & C/W EO.
